# SDR V0XR201011290005

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 771
- Aircraft time: 17,578 hours, 16,480 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530634003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CENTER FLOOR GUSSET AT FRAME 36-40 IS CORRODED BEYOND LIMITS. R & R GUSSET. W/C 2153
